MathSciNet Relay Station
MathSciNet bibliographic data
MR223136 (36 #6185) 78.35
Morawetz, C. S.; Ludwig, D. An inequality for the reduced wave operator and the justification of geometrical optics. Comm. Pure Appl. Math. 21 1968 187–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement